# SDR AALA200800761

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 9,087 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 13D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
